CureZone   Log On   Join
Headache/fever after taking evening dose.
 
karenk Views: 1,192
Published: 13 years ago
 

Headache/fever after taking evening dose.


So I have movement in my head so that's obviously where the parasites are or have gone. Also, after I take 2 pills in the evening I have a headache and get very hot. Is this a good or bad sign? If I'm making the parasites hide from the herbs by going to the brain, I would be making the problem worse, right? How does this work? Thanks.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.594 sec, (1)